# SDR T6FA2015072901

- Difficulty date: July 29, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N816BG
- Make and model: Braero BAE125800A
- Aircraft serial: 25
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Fairing
- Part time: 9,630 hours, 6,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SIDE MLG LEG FAIRING OUTER SKIN.  REPAIRED IAW FIELD REPAIR.
